Compact Real Submanifolds of a Complex Manifold with Nondegenerate Holomorphio Tangent Bundles.
Mathematische Annalen, Tome 179 (1968), pp. 123-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161771,
author = {R.O.jr. WELLS},
title = {Compact {Real} {Submanifolds} of a {Complex} {Manifold} with {Nondegenerate} {Holomorphio} {Tangent} {Bundles.}},
journal = {Mathematische Annalen},
pages = {123--129},
year = {1968},
volume = {179},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161771/}
}
R.O.jr. WELLS. Compact Real Submanifolds of a Complex Manifold with Nondegenerate Holomorphio Tangent Bundles.. Mathematische Annalen, Tome 179 (1968), pp. 123-129. http://geodesic.mathdoc.fr/item/MAN_1968__179_161771/